I showed no side effects for years, but after about year 8 I found I was getting a lot of joint ache in my ankles and knees. I suffered on and just assumed it was mild artritis, but by year 10 I was struggling to complete 18 holes of golf without being in agony. One day after golf, I was in the clubhouse and struggled to get out of the chair as I gave out about my aches and pains. Next thing a chap sitting at the table beside me, turns and asks me if I am on Lipitor, I said yes and he told me to go off it straight away. Three days later I was pain free and a new man. I went to my Diabetes clinic and told them ..... their response was 'oh were you not taken off that?' ffs.
Always check your meds and always note any change no matter how minor or long you are on them. The tablets do work, so its important that those who need them continue to take them .... its only if there are side effects should you consider a change.